Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 13, 2010, 9:42 PM CDT for Sedgwick County, Kansas. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2010, 9:42 PM CDT (02:42 UTC)
- Expired
- Jun 14, 2010, 3:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 8 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:44 PM CDT | FLOOD | Haysville, KS | PUBLIC REPORTED 4 INCHES OF WATER RUNNING ACROSS STREETS IN HAYSVILLE. |
| Jun 13, 9:44 PM CDT | FLOOD | West Wichita, KS | SKYWARN SPOTTER REPORTED STREETS COMPLETELY FLOODED AT MAPLE AND MAIZE ROADS. |
| Jun 13, 9:44 PM CDT | HEAVY RAIN 1.02 | Haysville, KS | PUBLIC MEASURED RAINFALL IN 41 MINUTES. |
| Jun 13, 9:51 PM CDT | FLOOD | East Wichita, KS | SKYWARN SPOTTERS REPORTED STREET FLOODING AT US 54 AND GREENWICH, NEAR MAPLE AND WEST 56, AND NEAR MAIZE AND 136TH. SOME ROADS WERE IMPASSABLE. |
| Jun 13, 9:52 PM CDT | HEAVY RAIN 3.75 | 1 W West Wichita, KS | 2.25 INCHES FELL SINCE 8 PM THIS EVENING. LOCATION IS NEAR 119TH STREET WEST AND CENTRAL. |
| Jun 13, 9:56 PM CDT | FLOOD | East Wichita, KS | SKYWARN SPOTTER REPORTED STREET FLOODING NEAR ROCK ROAD AND 13TH AND ROCK ROAD AND 21ST. |
| Jun 13, 10:01 PM CDT | HEAVY RAIN 3.15 | Valley Center, KS | PUBLIC REPORTED 3.15 INCHES OF RAIN SINCE 7 AM THIS MORNING AT 436 N MERIDIAN. |
| Jun 13, 10:26 PM CDT | FLOOD | West Wichita, KS | SKYWARN SPOTTER REPORTED LINCOLN AND ARMOR TO BE COMPLETELY IMPASSABLE WITH WATER FLOWING OVER THE ROADWAY. |
| Jun 13, 10:26 PM CDT | HEAVY RAIN 1.58 | Haysville, KS | SPOTTER MEASURED RAINFALL SINCE 9 PM. |
| Jun 13, 10:50 PM CDT | HEAVY RAIN 4.6 | 3 Nnw West Wichita, KS | 4.61 INCHES OF RAINFALL WAS MEASURED 24 HOUR TOTAL. 3.00 INCHES OF RAINFALL WAS MEASURED SINCE 10 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1369 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
036
WGUS53 KICT 140242
FFWICT
KSC173-140845-
/O.NEW.KICT.FF.W.0007.100614T0242Z-100614T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
942 PM CDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 345 AM CDT MONDAY.
* AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR AND OBSERVERS REPORTED RAINFALL AMOUNTS OF 2 TO
3 INCHES ACROSS THE AREA SINCE EARLY THIS EVENING. ADDITIONAL
RAINFALL AMOUNTS OF UP TO ONE INCH IS LIKELY. THERE HAVE BEEN
NUMEROUS REPORTS OF VEHICLES CAUGHT IN HIGH WATER ACROSS THE
WICHITA AREA. THIS IS A VERY DANGEROUS SITUATION!
* LOCATIONS WITHIN THE WARNING INCLUDE...
MCCONNELL AIR FORCE BASE...ANDALE...BEL AIRE...BENTLEY...CHENEY...
CLEARWATER...COLWICH...DERBY...EAST WICHITA...GARDEN PLAIN...
GODDARD...HAYSVILLE...KECHI...MAIZE...MOUNT HOPE...MULVANE...
OAKLAWN...PARK CITY...VALLEY CENTER...VIOLA...DOWNTOWN WICHITA...
NORTHEAST WICHITA...SOUTH WICHITA...WICHITA MID CONTINENT
AIRPORT...LAKE AFTON...WEST WICHITA...JABARA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
URBAN AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
THIS REPLACES THE FLOOD WARNING PREVIOUSLY IN EFFECT FOR
SEDGWICK COUNTY.
&&
LAT...LON 3747 9780 3772 9780 3773 9769 3791 9770
3791 9715 3780 9714 3747 9714
$$
DARMOFALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 5:55 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 13, 5:55 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 555 PM CDT SUN JUN 13 2010 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU ISOLATED TO SCATTERED CONVECTION THIS EVENING IS EXPECTED TO BECOME RATHER WIDESPREAD AGAIN TONIGHT. WHILE VFR CONDITIONS ARE EXPECTED AWAY FROM CONVECTION...PREVAILING MVFR CIGS ARE EXPECTED TO DEVELOP IN MOST AREAS TOWARD DAWN MONDAY MORNING AND PERSIST UNTIL LATE MORNING. THE QUASI-STATIONARY SURFACE FRONT ACROSS THE AREA IS EXPECTED TO PUSH SOUTH...LIKELY ENHANCED BY CONVECTION LATE TONIGHT...AND SHOULD BE LOCATED ALONG THE OKLAHOMA BORDER COUNTIES OF SOUTH CENTRAL AND SOUTHEAST KANSAS BY MIDDAY ON MONDAY. KED && .PREV DISCUSSION... /ISSUED 246 PM CDT SUN JUN 13 2010/ DISCUSSION... MAIN FORECAST CONCERNS: CONTINUED THREAT OF SEVERE WEATHER...HEAVY RAINFALL AND FLOODING TONIGHT AND INTO MONDAY. TONIGHT AND MONDAY: AIR MASS THIS AFTERNOON REMAINS QUITE UNSTABLE AND THUNDERSTORMS WERE FIRING ALONG OUTFLOW BOUNDARIES THAT WERE LAID OUT FROM THE STORMS THAT OCCURRED THIS MORNING. BEST CHANCE FOR SEVERE WEATHER WILL BE THROUGH SOUTHCENTRAL AND SOUTHEAST KANSAS THE REMAINDER OF THIS AFTERNOON AND INTO THIS EVENING...WHERE STRONG WINDS AND HAIL WILL BE THE GREATEST CONCERN. OVERNIGHT WE ARE AGAIN SETTING UP FOR VERY HEAVY RAIN. BY 06Z STRONG ISENTROPIC LIFT SETS UP MAINLY ALONG AND EAST OF THE TURNPIKE AND STAYS IN PLACE THROUGH MONDAY MORNING. ABUNDANT LOW AND MID LEVEL MOISTURE IS IN PLACE WHICH WILL MAKE THESE STORMS VERY EFFICIENT RAIN PRODUCERS. AM THINKING WE COULD SEE WIDESPREAD RAINFALL AMOUNTS THROUGH THIS AREA OF 2-3 INCHES WHICH WILL CAUSE FURTHER FLOODING PROBLEMS. EXTENDED THE FLOOD WATCH TO INCLUDE ALL OF OUR FORECAST AREA AND RAN IT UNTIL 18Z ON MONDAY. THE SURFACE BOUNDARY STAYS IN PLACE OVER THE AREA SO AFTERNOON THUNDERSTORMS COULD AGAIN BE SEVERE...ESPECIALLY IN SOUTHEAST KANSAS. MONDAY NIGHT AND TUESDAY: THE UPPER LEVEL STORM SYSTEM OVER THE CENTRAL ROCKIES IS EXPECTED TO MOVE INTO THE NORTHERN PLAINS. THE ASSOCIATED SURFACE BOUNDARY IS EXPECTED TO MOVE THROUGH THE AREA TUESDAY WITH CONTINUING CHANCES OF THUNDERSTORMS ALONG AND AHEAD OF THIS SYSTEM. RAINFALL AMOUNTS MAY AGAIN BE HEAVY ESPECIALLY IN SOUTHEAST KANSAS WHERE WE MAY SEE AN MCS DEVELOP AND MOVE ALONG THE BOUNDARY. BY LATE TUESDAY OUR CHANCES OF RAIN SHOULD COME TO AN END AS THE SURFACE BOUNDARY MOVES INTO THE MISSISSIPPI VALLEY WITH HIGH PRESSURE BUILDING OVER THE CENTRAL PLAINS. WEDNESDAY AND THURSDAY: THE NEXT UPPER LEVEL SYSTEM WILL BE MOVING INTO THE NORTHWEST U.S. WITH SURFACE LOW PRESSURE ALONG THE LEE SLOPES OF THE ROCKIES. FOR NOW AM KEEPING OUT ANY CHANCES OF PRECIPITATION AS MOST OF THE ENERGY ASSOCIATED WITH THIS SYSTEM SHOULD STAY TO OUR NORTH. FRIDAY THROUGH SUNDAY: MODELS FAIRLY SIMILAR IN TRENDS BUT DIFFERENTIATE ON LOCATION AND MOVEMENT OF THE SYSTEM MOVING OUT OF THE NORTHERN PLAINS ON FRIDAY. AT THIS POINT IN TIME AM INCLINED TO FOLLOW THE EURO MODEL...WITH A FRONTAL BOUNDARY EXTENDING FROM THE EASTERN DAKOTAS TO SOUTHWEST KANSAS FRIDAY MORNING THEN MOVING IT EASTWARD. THE SURFACE LOW SHOULD MOVE INTO ONTARIO BY SATURDAY...THEN INTO NORTHERN QUEBEC BY THE END OF THE WEEKEND. THE SURFACE BOUNDARY SHOULD BECOME NEARLY STATIONARY AND EXTEND FROM THE OHIO VALLEY WESTWARD ACROSS SOUTHERN KANSAS/NORTHERN OKLAHOMA. WITH THE BOUNDARY MOVING ACROSS THE AREA ON FRIDAY...WILL MAINTAIN SLIGHT CHANCES OF THUNDERSTORMS DURING THE DAY FRIDAY AND INTO SATURDAY MORNING. THE REMAINDER OF THE WEEKEND WILL LEAVE DRY AT THIS POINT CONSIDERING THE UNCERTAINTY OF WHERE THE BOUNDARY WILL ACTUALLY HANG UP ALONG WITH THE DYNAMICS ASSOCIATED WITH IT. ELDER AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCATTERED SHOWERS WITH A FEW THUNDERSTORMS CONTINUE TO AFFECT THE AREA. AIR MASS IS VERY UNSTABLE AND EXPECT TO SEE ANOTHER ROUND OF STRONG THUNDERSTORMS FIRING UP THIS AFTERNOON IN THE KRSL AND KSLN AREAS IN THE 21-22Z TIME FRAME THEN WORK INTO THE KHUT/KICT AREAS BY 00Z...THEN ON INTO KCNU BY 02Z. TSTMS WILL LINGER INTO THE OVERNIGHT HOURS WITH CONDITIONS DIMINISHING TO IFR AFT 06Z. SHOULD LIFT TO MVFR CONDITIONS MOST AREA BY 15Z. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 81 65 82 / 100 60 40 20 HUTCHINSON 66 80 63 82 / 90 60 30 20 NEWTON 67 80 64 82 / 90 60 40 20 ELDORADO 69 82 65 82 / 100 70 50 30 WINFIELD-KWLD 71 84 66 83 / 100 70 60 30 RUSSELL 59 76 60 82 / 70 40 20 10 GREAT BEND 61 76 61 82 / 80 50 30 20 SALINA 65 78 62 82 / 90 50 30 20 MCPHERSON 66 79 62 82 / 90 50 30 20 COFFEYVILLE 75 86 68 83 / 100 70 70 40 CHANUTE 73 85 67 82 / 100 80 60 40 IOLA 72 85 66 82 / 100 70 60 40 PARSONS-KPPF 74 85 68 82 / 100 80 60 40 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ032-033-047>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jun 13, 3:39 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 339 PM CDT SUN JUN 13 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-142045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 339 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING WHERE LARGE HAIL...DAMAGING WINDS AND PERHAPS A BRIEF TORNADO WILL BE POSSIBLE. BY MIDNIGHT HEAVY RAIN WILL BECOME THE MAIN THREAT AND CONTINUE THROUGH THE OVERNIGHT HOURS. A FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL AND SOUTHEAST KANSAS TONIGHT...WHERE FLOODING IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FLOOD WATCH WILL CONTINUE THROUGH THE MORNINGS HOURS ON MONDAY. THERE WILL BE A CONTINUED CHANCE OF THUNDERSTORMS MONDAY INTO TUESDAY MAINLY ALONG AND EAST OF THE KANSAS TURNPIKE. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE IN SOUTHEASTERN KANSAS MONDAY AFTERNOON. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AS ANOTHER FRONT APPROACHES FROM THE NORTH. IN ADDITION...HEAT INDICES MAY APPROACH THE CENTURY MARK THROUGH PARTS OF SOUTH CENTRAL KANSAS ON FRIDAY AS WELL. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING ESPECIALLY ACROSS SOUTH CENTRAL KANSAS...BETWEEN 3 PM AND 9 PM. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Jun 13, 9:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
929 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST DOWNTOWN WICHITA 37.69N 97.34W
06/13/2010 M59 MPH SEDGWICK KS AMATEUR RADIO
SKYWARN SPOTTER MEASURED WIND GUST AT NORTH 37TH STREET
AND ROCK ROAD.
&&
MRSLocal storm report, Jun 13, 9:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
931 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG LINDSBORG 38.57N 97.67W
06/13/2010 MCPHERSON KS TRAINED SPOTTER
TRAINED SPOTTER REPORTED THAT SOME HOMES RECEIVED
STRUCTURAL DAMAGE. TIME ESTIMATED.
&&
MRSLocal storm report, Jun 13, 9:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST LINDSBORG 38.57N 97.67W
06/13/2010 M59 MPH MCPHERSON KS MESONET
WIND WAS MEASURED AT THE KSN WEATHERLAB IN LINDSBORG.
&&
MRSLocal storm report, Jun 13, 9:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
934 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST SSW ELBING 38.05N 97.13W
06/13/2010 E65 MPH BUTLER KS TRAINED SPOTTER
&&
MRSLocal storm report, Jun 13, 9:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
938 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG LINDSBORG 38.57N 97.67W
06/13/2010 MCPHERSON KS TRAINED SPOTTER
TRAINED SPOTTER REPORTED THAT THE ROOF WAS PARTIALLY
BLOWN OFF OF THE HIGH SCHOOL GYM.
&&
MRSLocal storm report, Jun 13, 9:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
940 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM FLOOD DOWNTOWN WICHITA 37.69N 97.34W
06/13/2010 SEDGWICK KS LAW ENFORCEMENT
SEDGWICK COUNTY 911 RECEIVED NUMEROUS CALLS OF VEHICLES
TRAPPED AND STALLED OUT IN HIGH WATER. ALSO RECEIVED
REPORTS OF ROADWAYS COMPLETELY COVERED IN WATER.
&&
MRSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:17 PM CDT | Areal Flood Warning | ICT | Lincoln | 4 hr |
| Jun 13, 7:20 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 55 min |
| Jun 13, 8:02 PM CDT | Areal Flood Warning | ICT | Harper, Kingman | 6 hr |
| Jun 13, 8:02 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 58 min |
| Jun 13, 8:13 PM CDT | Areal Flood Warning | ICT | Reno | 6 hr |
| Jun 13, 8:13 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 62 min |
| Jun 13, 8:27 PM CDT | Areal Flood Warning | ICT | Sumner | 6 hr |
| Jun 13, 8:33 PM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| Jun 13, 8:39 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson | 66 min |
| Jun 13, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 62 min |
| Jun 13, 9:02 PM CDT | Areal Flood Warning | ICT | Ellsworth, McPherson, Rice, Saline | 6 hr |
| Jun 13, 9:05 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 55 min |
| Jun 13, 9:18 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 57 min |
| Jun 13, 9:30 PM CDT | Flash Flood Warning | ICT | Harper, Sumner | 11 hr |
| Jun 13, 9:35 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 55 min |
| Jun 13, 9:47 PM CDT | River Flood Warning | ICT | Sumner | 60 hr |
| Jun 13, 9:47 PM CDT | River Flood Warning | ICT | Cowley | 3 days |
| Jun 13, 9:50 PM CDT | Areal Flood Warning | ICT | Butler, Chase, Cowley | 11 hr |
| Jun 13, 9:54 PM CDT | River Flood Warning | ICT | Sumner | 29 hr |
| Jun 13, 10:51 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 54 min |
| Jun 13, 10:54 PM CDT | River Flood Warning | ICT | Sedgwick | 34 hr |
| Jun 13, 11:27 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 48 min |
| Jun 13, 11:38 PM CDT | Areal Flood Warning | ICT | Kingman, Reno | 18 hr |
| Jun 14, 12:11 AM CDT | Areal Flood Warning | ICT | McPherson | 7 hr |
| Jun 14, 12:34 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson | 41 min |
| Jun 14, 12:56 AM CDT | Areal Flood Warning | ICT | Sedgwick | 8 hr |
| Jun 14, 1:50 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk | 7 hr |
| Jun 14, 3:16 AM CDT | River Flood Warning | ICT | Sedgwick | 24 hr |
| Jun 14, 7:05 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 26 hr |
| Jun 14, 7:43 AM CDT | Areal Flood Warning | ICT | Sumner | 10 hr |
| Jun 14, 7:46 AM CDT | Areal Flood Warning | ICT | Sedgwick | 10 hr |
| Jun 14, 7:52 AM CDT | Areal Flood Warning | ICT | Butler, Chase, Chautauqua, Cowley, Elk | 10 hr |
| Jun 14, 8:35 AM CDT | River Flood Warning | ICT | Butler | 30 hr |
| Jun 14, 11:24 AM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 6 hr |
| Jun 14, 5:39 PM CDT | Areal Flood Warning | ICT | Reno | 6 days |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.